# SDR 2007UALA01666

- Difficulty date: May 27, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N365UA
- Make and model: Boeing 737322
- Aircraft serial: 24534
- Aircraft time: 52,297 hours, 30,632 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB REAR SPAR LOWER SKIN APPROX 61 INCHES OUTBOARD OF EMPENNAGE CRACKED.  MAJOR REPAIR ACCOMPLISHED:  INSTALLED EXTERNAL SKIN DOUBLER & 2EA LWR SKIN REINFORCED ACCESS PLATE REPAIRS.
